# SDR XLIM202312087584

- Difficulty date: December 8, 2023
- Submitted: December 8, 2023
- Operation: General aviation
- Aircraft: N501LS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7584
- Aircraft time: 20,894 hours, 17,187 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303313
- Part serial: 01174H1568
- Condition: Cracked
- Location: Zone 200
- Part time: 20,894 hours, 17,187 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM FL320 TO FL330 JUST EAST OF KCLE EN ROUTE FROM KCMH TO KTEB OPERATING CRJ200 N501LS THE LEFT WINDSHIELD HEAT ELEMENTS BEGAN TO ARCH IN THE UPPER RIGHT HAND CORNER OF THE THE LEFT WINDSHIELD. THIS WAS FOLLOWED BY A WINDSHIELD HEAT FAILURE AND SUBSEQUENT L WSHIELD HEAT EICAS CAUTION MESSAGE. APPROXIMATELY 30 SECONDS LATER THE OUTER LEFT WINDSHIELD PANE CRACK IN SEVERAL PLACES. THE CREW NOTIFIED ATC THAT A DECENT WAS REQUIRED AND A DIVERSION TO KCMH WAS NEEDED. ONCE THE DECENT WAS INITIATED THE COPILOT RAN THE APPROPRIATE CHECKLIST, WHICH THE CREW COMPLIED WITH AND AN UNEVENTFUL LANDING WAS MADE AT KCMH.
